- -

The Cesàro operator on weighted l_1 spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The Cesàro operator on weighted l_1 spaces

Show full item record

Albanese, A.; Bonet Solves, JA.; Ricker, W. (2018). The Cesàro operator on weighted l_1 spaces. Mathematische Nachrichten. 291(7):1015-1048. https://doi.org/10.1002/mana.201600509

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/125582

Files in this item

Item Metadata

Title: The Cesàro operator on weighted l_1 spaces
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Unlike for l(p), 1 < p <= infinity, the discrete Cesaro operator C does not map l(1) into itself. We identify precisely those weights w such that C does map l(1)(w) continuously into itself. For these weights a complete ...[+]
Subjects: Cesaro operator , Compact operator , Mean ergodic operator , Spectrum , Weighted l(1) space
Copyrigths: Reserva de todos los derechos
Source:
Mathematische Nachrichten. (issn: 0025-584X )
DOI: 10.1002/mana.201600509
Publisher:
John Wiley & Sons
Publisher version: http://doi.org/10.1002/mana.201600509
Description: This is the peer reviewed version of the following article: Albanese, Angela, Bonet Solves, José Antonio, Ricker, W.. (2018). The Cesàro operator on weighted l_1 spaces.Mathematische Nachrichten, 291, 7, 1015-1048, which has been published in final form at http://doi.org/10.1002/mana.201600509. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Thanks:
Ministry of Education, Science and Art, Bavaria (Germany); Grant: International Visiting Professor Program 2016; Ministry of Economy of Spain; Grant: projects MTM2013-43540-P and MTM2016-76647-P
Type: Artículo

This item appears in the following Collection(s)

Show full item record